# SDR DALA1015010633

- Difficulty date: June 25, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Aircraft time: 73,970 hours, 34,812 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MAINTENANCE FOUND RED EMERGENCY PATH LIGHT AT MID LAVATORY INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRES.  OPERATIONAL CHECK WAS GOOD.
